# SDR UALA2013042202767

- Difficulty date: April 21, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 44,446 hours, 17,383 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE THRUST REVERSER FAULT, FLT DIVERTED.  ON LANDING NR 2 ENGINE THRUST REVERSER FAILED TO DEPLOY.  UNABLE TO DUPLICATE PROBLEM.  INSPECTED WIRING ON NR 2 THRUST REVERSER, ACCOMPLISHED SEVERAL ENGINE RUNS, BITE OF NR 2 EEC ALL OK.  REPLACED NR 2 EEC AS A PRECAUTION IAW MM73.  ACCOMPLISHED OPS CHECKS OF EEC, RAN THRUST REVERSER SEVERAL TIMES WITH ENGINE RUNNING, NO FAULTS FOUND.
